Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Strange palpitation and discomfort in left armm after taking recreational drugs - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2288 Questions

Doctor :   hi
Doctor :   how can i help you?
User :   i have been using different precsription aphetamines recreationally here and there for the past several days. i know this is bad and i have done it in the past but i have noticed lately i am experiencing strange palpatations in my heart and a slight discomfort in my left arm. i am a 20 year old female
Doctor :   ok
User :   what could this sensation be
Doctor :   Didi you stop taking amphetamines?
Doctor :   Are you still using them?
User :   yes
Doctor :   Amphetamines cause sympathetic activity
User :   meaning?
Doctor :   which makes you feels like racing sensation of heart
Doctor :   decrease your appetite
Doctor :   less sleep
Doctor :   more active
Doctor :   I strongly advise you to stop taking amphetamines ,

Doctor :   so that you can get rid of your symptoms
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor